Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 9, Issue 6, 3459-4962
Articles: 1 - 12
Fixed point theorems on generalized metric space endowed with graph
Author(s): T. Kamran, M. Postolache, Fahimuddin, M. U. Ali,
Pages: 4277--428
Variational approach to second--order damped Hamiltonian systems with impulsive effects
Author(s): J. Liu, Z. Zhao
Pages: 3459--3472
Some Oscillatory Properties for a Class of Partial Difference Equations
Author(s): H. Ma, J. Wang
Pages: 3473--3478
Bifurcation analysis for a ratio-dependent predator-prey system with multiple delays
Author(s): D. Lv, W. Zhang, Y. Tang
Pages: 3479--3490
Quantum difference Langevin equation with multi-quantum numbers q-derivative nonlocal conditions
Author(s): S. Sitho, S. Laoprasittichok, S. K. Ntouyas, J. Tariboon
Pages: 3491--3503
New multivalued fixed point results in cone b--metric spaces
Author(s): Z. Chu, X. J. Huang, X. Y. Liu
Pages: 3504--3510
Some properties of the quasicompact-open topology on C(X)
Author(s): D. Tokat, I. Osmanoglu
Pages: 3511--3518
Generalized k-Mittag-Leffler function and its composition with pathway integral operators
Author(s): K. S. Nisar, S. D. Purohit, M. S. Abouzaid, M. Al Qurashi, D. Baleanu
Pages: 3519--3526
Some common coupled fixed point results in two S-metric spaces and applications to integral equations
Author(s): L. Liu, F. Gu
Pages: 3527--3544
Analytic solution of generalized space time advection-dispersion equation with fractional Laplace operator
Author(s): R. Agarwal, S. Jain, R. P. Agarwal
Pages: 3545--3554
The stability of sextic functional equation in fuzzy modular spaces
Author(s): K. Wongkum, P. Kumam
Pages: 3555--3569
Important inequalities for preinvex functions
Author(s): Z. Pavic, S. Wu, V. Novoselac
Pages: 3570--3579

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more